Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 43, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 14, 2011, 1:10 PM EDT for Highlands County, Florida. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 14, 2011, 1:10 PM EDT (17:10 UTC)
- Expired
- May 14, 2011, 1:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
County Highlands County, FL
The radar
The Melbourne radar (KMLB), 92 km from the middle of the area, began a volume at 17:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 14, 1:15 PM EDT | TSTM WND DMG | 2 W Sebring, FL | THE PUBLIC REPORTED UP TO 6 TREES DOWN IN THE LAKESHORE MALL AREA. |
| May 14, 1:15 PM EDT | HAIL 1 | 2 W Sebring, FL | THE PUBLIC REPORTED QUARTER TO GOLF BALL SIZED HAIL AT THE LAKESHORE MALL. |
| May 14, 1:15 PM EDT | HAIL 1 | Sebring, FL | REPORTED DIME TO QUARTER SIZE HAIL BY SHERIFFS OFFICE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 5.2 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 961 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.7
The text
As transmitted, in the capitals the NWS used until 2016.
464
WUUS52 KTBW 141710
SVRTBW
FLC055-141745-
/O.NEW.KTBW.SV.W.0043.110514T1710Z-110514T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
110 PM EDT SAT MAY 14 2011
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HIGHLANDS COUNTY IN FLORIDA.
* UNTIL 145 PM EDT
* AT 100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF LAKE
PLACID TO 11 MILES EAST OF LAKE PLACID TO 13 MILES EAST OF LAKE
PLACID...AND MOVING NORTHEAST AT 20 MPH. THIS STORM HAS HAD A
HISTORY OF PRODUCING HAIL WITH DAMAGING WINDS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LORIDA.
CORNWELL.
RURAL NORTHEAST HIGHLANDS.
SEBRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2732 8103 2721 8126 2727 8138 2751 8155
2764 8113 2760 8114 2754 8120 2749 8120
2747 8116 2740 8112 2739 8106 2736 8103
TIME...MOT...LOC 1708Z 239DEG 22KT 2739 8121 2728 8115
2725 8112
$$1 follow-up statement
979
WWUS52 KTBW 141735
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
135 PM EDT SAT MAY 14 2011
FLC055-141745-
/O.CON.KTBW.SV.W.0043.000000T0000Z-110514T1745Z/
HIGHLANDS FL-
135 PM EDT SAT MAY 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM EDT
FOR NORTHERN HIGHLANDS COUNTY...
AT 131 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES EAST OF LORIDA TO 17 MILES SOUTHEAST OF
LORIDA TO 19 MILES SOUTHEAST OF LORIDA...OR ALONG A LINE EXTENDING
FROM BASINGER TO 6 MILES SOUTH OF BASINGER...MOVING NORTHEAST AT 25
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 2740 8112 2735 8143 2751 8154 2764 8113
2760 8114 2754 8120 2749 8120 2747 8116
TIME...MOT...LOC 1735Z 239DEG 22KT 2747 8105 2736 8099
2733 8096
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:46 PM EDT, 24 minutes earlier.
Area forecast discussion, May 14, 12:46 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 1246 PM EDT SAT MAY 14 2011 .SHORT TERM (TONIGHT-MONDAY)... STRONG UPPER LEVEL TROUGH WILL CONTINUE TO DEEPEN ACROSS THE OHIO AND MID MISSISSIPPI VALLEY TODAY AND CARVE OUT SHARP 500 MB TROUGHING INTO THE NORTHERN GULF OF MEXICO. AT THE SURFACE A BROAD LOW PRESSURE WILL CONTINUE TO SLOWLY DEVELOP OVER THE OHIO VALLEY. A COLD FRONT EXTENDS SOUTH FROM THE LOW INTO THE DEEP SOUTH AND GULF COAST REGION. THE FRONT WILL PUSH TOWARDS THE AREA TONIGHT AND CROSS THE FORECAST AREA THROUGH THE MORNING AND AFTERNOON HOURS ON SUNDAY. THE UPPER TROUGH WILL SLIDE EAST THROUGH THE OHIO VALLEY AND BE REINFORCED BY A VORT MAX SWINGING SOUTH OUT OF THE DAKOTAS LATE TOMORROW WHICH WILL HELP TO PUSH 500 MB HEIGHTS LOWER ACROSS FLORIDA. THE TROUGH WILL CONTINUE ITS SOUTHEAST PROGRESS ON MONDAY AND THE UPPER LOW WILL BE OVER NORTH GEORGIA. AT THE SURFACE A SECONDARY COLD FRONT WILL PUSH SOUTH TOWARDS THE GULF COAST BY MONDAY AS WELL. THE EFFECT ON OUR WEATHER WILL BE FIRST FOR SHOWERS AND THUNDERSTORMS AHEAD OF THE COLD FRONT THIS EVENING AND TONIGHT. THE MODELS SHOW THE FRONT CROSSING TAMPA BAY AROUND 12Z AND MOVING SOUTH. SO WILL KEEP POPS IN THE FORECAST FROM THE BAY SOUTH TOMORROW. THE PATTERN WILL REMAIN UNSETTLED WITH THE UPPER LOW PUSHING SOUTH SO WILL CONTINUE POPS THROUGH MONDAY AFTERNOON. TEMPERATURES WILL SHOW A MARKED COOLING THROUGH THE SHORT TERM PERIOD. MUCH COOLER AIR AT 850 MB WILL PUSH IN DURING SUNDAY AND MONDAY. HIGHS WILL TREND TO NEAR NORMAL BY SUNDAY AND THEN BELOW NORMAL BY MONDAY. NIGHTTIME LOWS WILL DIP INTO THE MIDDLE 50S IN THE NORTH AND 60S SOUTH AND HANG NEAR 70 ALONG THE COASTLINE. .LONG TERM (MONDAY NIGHT-FRIDAY)... A MID LEVEL TROUGH/LOW COMPLEX MEANDERS OVER THE OHIO VALLEY AND SOUTHEAST U.S. WHILE UPPER RIDGING REACHES FROM THE WESTERN GULF NORTHWARD TO THE CENTRAL PLAINS FOR MUCH OF THE PERIOD. THEN BY FRI THE GFS SHIFTS THE UPPER LOW TOWARD THE MID-ATLANTIC COAST WHILE THE RIDGE SLIDES EAST ALONG THE GULF COAST. THE ECMWF HOWEVER KEEPS THESE FEATURES IN PLACE. BUT IN EITHER CASE THE TROUGH AXIS REMAINS TO THE EAST OF THE AREA AND ALLOWS A DRY NORTHERLY FLOW ALOFT. HAVE THEREFORE DROPPED THE SHOWERS/STORMS TUE AND KEPT POPS AT 10 PERCENT. THE PERIOD BEGINS WITH TEMPERATURES COOLING BELOW NORMAL AND THEN WARMING FRI AND SAT. && .AVIATION... MOIST SW FLOW AHEAD OF AN APPROACHING COLD WILL CONTINUE TO PRODUCE SCATTERED TSRA THIS AFTERNOON AND EVENING AT ALL TAF SITES. IN ADDITION SITES MAY SEE SOME GUSTS IN THE 20-25 KT RANGE. THE FRONT ITSELF SHOULD PUSH THROUGH THE AREA STARTING TOMORROW MORNING SO WILL MAINTAIN VCSH/VCTS THROUGH THE EARLY MORNING HOURS. && .MARINE... UNSETTLED WEATHER WILL LOW PRESSURE IN THE AREA WILL BRING INCREASED SOUTHWEST WINDS TODAY AND EXERCISE CAUTION CRITERIA WINDS AND SEAS. THIS WILL CALM DOWN A LITTLE THROUGH THE DAY ON SUNDAY BUT A SECONDARY COLD FRONT BY MONDAY WILL BRING WINDS AND SEAS BACK UP TO NEAR ADVISORY CRITERIA. SHOWERS AND STORMS WILL BE RATHER WIDESPREAD THIS EVENING IN THE GULF BUT THEN DIMINISH AS A COLD FRONT PULLS SOUTH THROUGH THE WATERS BY SUNDAY MORNING. && .FIRE WEATHER... NO CONCERNS TODAY OR SUNDAY WITH RAIN AND HIGHER LOW LEVEL MOISTURE IN PLACE. BY MONDAY AND TUESDAY DRIER AIR WILL ARRIVE AND CAUSE RELATIVE HUMIDITY TO APPROACH CRITICALLY LOW LEVELS IN THE NORTHERN PORTIONS OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TPA 72 85 68 83 / 30 10 0 20 FMY 73 88 68 86 / 30 20 0 20 GIF 69 85 65 84 / 30 10 10 30 SRQ 74 84 68 81 / 30 10 0 20 BKV 65 84 56 83 / 30 10 0 20 SPG 73 83 69 81 / 30 10 0 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...JOHNSON LONG TERM...RUDE AVIATION...BARRON
Hazardous weather outlook, May 14, 5:55 AM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 555 AM EDT SAT MAY 14 2011 FLZ039-042-043-048>052-055>057-060>062-065-142200- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 555 AM EDT SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COOL FRONT WILL APPROACH THE AREA TODAY AND MOVE INTO THE NATURE COAST LATE TONIGHT BRINGING THE THREAT OF SCATTERED THUNDERSTORMS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ACROSS THE NATURE COAST AND OVER INLAND AREAS FURTHER SOUTH. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...RIP CURRENT IMPACT... BREEZY SOUTHWEST WINDS WILL DEVELOP TODAY CAUSING AN INCREASED RISK OF RIP CURRENTS AT AREA BEACHES. FOR ADDITIONAL INFORMATION CHECK WITH THE BEACH PATROL WHEN YOU ARRIVE AT THE BEACH. ALWAYS REMEMBER TO SWIM WITHIN SIGHT OF A LIFEGUARD...AND DON'T SWIM ALONE. ...WIND AND SEA IMPACT... BREEZY SOUTHWEST WINDS WILL SETUP ACROSS THE COASTAL WATERS TODAY AND THESE INCREASING WINDS WILL LEAD TO CHOPPY BOATING CONDITIONS. THEREFORE...SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... THE COOL FRONT WILL MOVE THROUGH THE REST OF THE REGION SUNDAY KEEPING THE THREAT OF SCATTERED THUNDERSTORMS ALONG AND AHEAD OF IT. THEN ON MONDAY A SECONDARY FRONT WILL MOVE ACROSS THE REGION BRINGING THE CHANCE OF A FEW MORE THUNDERSTORMS...MAINLY OVER INLAND AREAS. ANY THUNDERSTORMS THAT DO FORM COULD PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS AND HAIL. ...WIND AND SEA IMPACT... BREEZY WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE COASTAL WATERS THROUGH TUESDAY WITH LIGHTER WINDS AND SEAS RETURNING BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. PRC
In the hours before
Special weather statement, May 14, 11:43 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1143 AM EDT SAT MAY 14 2011
FLZ039-141630-
LEVY-
1143 AM EDT SAT MAY 14 2011
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LEVY COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 7 MILES SOUTHWEST OF YELLOW JACKET...OR 15 MILES SOUTHWEST OF
CHIEFLAND...MOVING NORTHEAST AT 20 MPH...WILL AFFECT CHIEFLAND...
UNTIL 1230 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP TO ONE HALF INCH IN
DIAMETER IS EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR
ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 2960 8279 2959 8276 2957 8275 2957 8266
2955 8264 2954 8254 2953 8254 2930 8300
2935 8307 2942 8302 2944 8302 2948 8299
2955 8298 2960 8293
TIME...MOT...LOC 1543Z 232DEG 22KT 2940 8304Special weather statement, May 14, 12:29 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1229 PM EDT SAT MAY 14 2011
FLZ052-056-057-061-141715-
DE SOTO-HARDEE-HIGHLANDS-POLK-
1229 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
POLK...HIGHLANDS...SOUTHEASTERN HARDEE AND NORTHEASTERN DESOTO
COUNTIES FOR STRONG THUNDERSTORMS WITH NEARLY CONTINUOUS LIGHTNING
VALID UNTIL 115 PM EDT...
AT 1225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES
STRONG THUNDERSTORMS LOCATED NEAR SEBRING...MOVING NORTHEAST AT 20
MPH WILL AFFECT SEBRING AND AVON PARK.
FREQUENT TO CONTINUOUS LIGHTNING IS EXPECTED. TO BE SAFE GO INDOORS
IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM
TALL OBJECTS. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO
AND WILL CAUSE PONDING OF WATER ON ROADWAYS.
HAIL OF UP TO PENNY SIZE IS POSSIBLE IN THESE STORMS.
&&
LAT...LON 2703 8155 2751 8165 2774 8130 2756 8118
2754 8120 2749 8120 2747 8116 2740 8112
2739 8106 2731 8102 2730 8100
TIME...MOT...LOC 1629Z 243DEG 18KT 2749 8150
JOHNSONLocal storm report, May 14, 12:42 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1242 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL ARCHBOLD 27.19N 81.35W
05/14/2011 E0.25 INCH HIGHLANDS FL TRAINED SPOTTER
SPOTTERS HAVE REPORTED PEA SIZE HAIL IN THE CITY OF
ARCHBOLD.
&&
TBARRONLocal storm report, May 14, 1:02 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
102 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL 4 SSW SEBRING 27.44N 81.48W
05/14/2011 M0.25 INCH HIGHLANDS FL TRAINED SPOTTER
SPOTTER HAS REPRTED PEA SIZE HAIL WEST OF SEBRING
&&
TBARRONLocal storm report, May 14, 1:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
107 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM HAIL SEBRING 27.49N 81.45W
05/14/2011 E0.88 INCH HIGHLANDS FL TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED IN SEBRING
0107 PM HAIL SEBRING 27.49N 81.45W
05/14/2011 E0.70 INCH HIGHLANDS FL TRAINED SPOTTER
DIME SIZE HAIL IN SEBRING
&&
JOHNSONLocal storm report, May 14, 1:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
110 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0109 PM TSTM WND DMG AVON PARK 27.59N 81.50W
05/14/2011 HIGHLANDS FL LAW ENFORCEMENT
POWER LINES REPORTED DOWNED NEAR AVON PARK. NUMEROUS
REPORTS OF DAMAGE RECEIVED FROM ACROSS THE COUNTY.
&&
JOHNSONThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 11:43 AM EDT | Special Weather Statement | TBW | Levy | 47 min |
| May 14, 12:29 PM EDT | Special Weather Statement | TBW | Highlands | 46 min |
| May 14, 12:40 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 35 min |
| May 14, 1:31 PM EDT | Special Weather Statement | TBW | Highlands | 44 min |
| May 14, 1:40 PM EDT | Special Marine Warning | TBW | 35 min | |
| May 14, 1:41 PM EDT | Special Weather Statement | TBW | Pinellas | 49 min |
| May 14, 1:42 PM EDT | Special Weather Statement | TBW | Levy | 48 min |
| May 14, 1:54 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 36 min |
| May 14, 1:57 PM EDT | Special Marine Warning | TBW | 63 min | |
| May 14, 2:11 PM EDT | Special Marine Warning | TBW | 94 min | |
| May 14, 2:27 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee, Pasco, Pinellas, Polk | 48 min |
| May 14, 2:47 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Pasco, Sumter | 58 min |
| May 14, 3:20 PM EDT | Special Weather Statement | TBW | Hillsborough, Manatee, Polk, Sarasota | 55 min |
| May 14, 3:41 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Hillsborough, Manatee, Polk, Sarasota | 34 min |
| May 14, 3:44 PM EDT | Special Marine Warning | TBW | 61 min | |
| May 14, 3:53 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 37 min |
| May 14, 4:11 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto, Hardee, Highlands, Manatee, Polk and 1 more | 49 min |
| May 14, 4:37 PM EDT | Special Marine Warning | TBW | 53 min | |
| May 14, 4:56 PM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Highlands, Lee | 64 min |
| May 14, 5:02 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 28 min |
| May 14, 5:25 PM EDT | Special Marine Warning | TBW | 65 min | |
| May 14, 6:39 PM EDT | Special Weather Statement | TBW | Lee | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.